# SDR QXEA2015062300332

- Difficulty date: June 19, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 33,083 hours, 34,642 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 20, PN 85338261-102 REQUIRES REPLACEMENT.  REMOVED SEAT TRACK NR 20 PN:85338261-102 IAW SRM 51-42-05-02-01 AND SRM 51-40-15-02-01. INSTALLED SEAT TRACK NR 20 PN:85338261-102 IAW DWG 85338251, REV A DATED 98/11/02.  REMOVED QTY 5 AIR GRILLE SUPPORT BRACKETS FROM SEAT TRACK NR 20 IAW SRM 51-42-05-02-01.  INSTALLED QTY 5 AIR GRILLES SUPPORT BRACKETS TO SEAT TRACK NR 20 IAW DWG 85338807, REV B, DATED 2014-12-02. REMOVED QTY 5 RADIUS FILLERS FROM SEAT TRACK NR 20 IAW SRM 51-40-15-02-01. INSTALLED 5 RADIUS FILLERS TO SEAT TRACK, PN:85338261-102, REF SRM 51-40-15-02-01, STEP 6H AND 6J DWG 85361551 REV. B 5/3/10.  REMOVED QTY 3 DADO ANGLES FROM SEAT TRACK NR 20 IAW SRM 51-42-05-02-01. INSTALLED QTY 3 DADO ANGLES ON SEAT TRACK NR 20 IAW DWG 85338807, REV B, DATED 2014-12-02.  REMOVED SPLICE COMMON TO SEAT TRACK NR 20 AND TRACK NR 19 AT STA X670.0 IAW SRM 
51-42-05-02-01 AND SRM 51-40-15-02-01.  REMOVED AND INSTALLATION OF SEAT TRACK SPLICE COMMON TO SEAT TRACKS NR 19 AND NR 20 REMOVED AND REINSTALLED ON JOB 5405541, OP 153. LOCATED AND DRILLED SEAT TRACK, PN:85338261-102, REF SRM 51-40-07, STEP 5G.  STARTED INSTALLATION HI LITES 100 PERCENT AND SOLID RIVETS 25 PERCENT TO SEAT TRACK PN:885338261-102, REF SRM 51-40-15, STEP 6H AND 6J, SRM 51-42-05, STEP 4D.  CONTINUED INSTALLATION OF SEAT TRACK NR 20 IAW DWG 85338251, REV.-A DATED 98/11/02 AND DWG 85307071, REV.A DATED 98/10/05, SHEET 3 VIEW F-F.
